# SDR 96FDEA01092

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0352 AND 004, CORROSION (C53-224-01) ON FLOOR BEAM TOP CHORD BS 600 RBL 10 TO 47 WL 208.  *S/D*  REMOVED CORROSION ON FLOOR BEAM TOP CHORD BS 600 RBL 10 TO 47 WL 208.  FOUND AREA AT RBL 10 TO 17 TO BE OUT OF LIMITS.  REPAIRED FLOOR BEAM IAW SRM 53-10-08.
